Advertisement

Reducibility Results for Quasiperiodic Cocycles With Liouvillean Frequency

  • Qi ZhouEmail author
  • Jing Wang
Article

Abstract

We study the reducibility problems for quasiperiodic cocycles in linear Lie groups with one frequency, irrespective of any Diophantine condition on the base dynamics. Under a non-degeneracy condition, a positive measure diagonalizable result is obtained for quasiperiodic \({GL(d,\mathbb R)}\) cocycles which are close to constants. It generalizes previous works by Avila–Fayad–Krikorian and Hou–You, and our approach is based on periodic approximation and KAM schemes.

Keywords

Reducibility Quasi-periodic KAM Periodic approximation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubry, S., André, G.: Analyticity breaking and Anderson localization in incommensurate lattices. In: Group Theoretical Methods in Physics (Proc. Eighth Internat. Colloq. Kiryat Anavim, 1979), Hilger, Bristol, pp. 133–164 (1980)Google Scholar
  2. 2.
    Avila, A.: Almost reducibility and absolute continuity, preprint. http://arxiv.org/abs/1006.0704 (2010)
  3. 3.
    Avila, A.: Global theory of one-frequency Schrödinger operators I: stratified analyticity of the Lyapunov exponent and the boundary of nonuniform hyperbolicity, preprint. http://arxiv.org/abs/0905.3902 (2009)
  4. 4.
    Avila, A.: Global theory of one-frequency Schrödinger operators II: acriticality and finiteness of phase transitions for typical potentials, preprint (2010)Google Scholar
  5. 5.
    Avila A., Jitomirskaya S.: Almost localization and almost reducibility. J. Eur. Math. Soc. 12, 93–131 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Avila A., Jitomirskaya S.: The ten Martini problem. Ann. Math. 170, 303–342 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Avila A., Krikorian R.: Reducibility or non-uniform hyperbolicity for quasiperiodic Schrödinger cocycles. Ann. Math. 164, 911–940 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Avila A., Fayad B., Krikorian R.: A KAM scheme for \({{\rm SL}(2,\mathbb R)}\) cocycles with Liouvillean frequencies. Geom. Funct. Anal. 21, 1001–1019 (2011)zbMATHCrossRefGoogle Scholar
  9. 9.
    Bourgain J., Jitomirskaya S.: Absolutely continuous spectrum for 1D quasiperiodic operators. Invent. Math. 148(3), 453–463 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Chavaudret, C.: Reducibility of quasiperiodic cocycles in linear Lie groups. Ergod. Theory Dyn. Syst. (2010). doi: 10.1017/S0143385710000076
  11. 11.
    Damanik D.: Lyapunov exponents and spectral analysis of ergodic Schrödinger operators: a survey of Kotani theory and its applications. Spectral Theory Mathematical Physics: a Festschrift in honor of Barry Simons 60th Birthday. Proc. Symp. Pure Math. 76(2), 539–563 (2010)MathSciNetGoogle Scholar
  12. 12.
    Dinaburg E., Sinai Ya.: The one-dimensional Schrödinger equation with a quasi-periodic potential. Funct. Anal. Appl. 9, 279–289 (1975)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Eliasson H.: Floquet solutions for the one-dimensional quasiperiodic Schrödinger equation. Commun. Math. Phys. 146, 447–482 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Fayad B., Krikorian R.: Rigitidy results for quasiperiodic \({{\rm SL}(2, \mathbb R)}\) -cocycles. J. Mod. Dyn. 3(4), 479–510 (2009)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Her H., You J.: Full measure reducibility for generic one-parameter family of quasiperiodic linear systems. J. Dyn. Differ. Equ. 20(4), 831–866 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Hou, X., You, J.: Almost reducibility and non-perturbative reducibility of quasiperiodic linear systems, preprint (2010)Google Scholar
  17. 17.
    Jorba A., Simó C.: On the reducibility of linear differential equations with quasi-periodic coeffcients. J. Differ. Equ. 98, 111–124 (1992)zbMATHCrossRefGoogle Scholar
  18. 18.
    Kotani S.: Lyaponov indices determine absolutely continuous spectra of stationary random onedimensional Schrondinger operators. In: Ito, K. (eds) Stochastic Analysis, pp. 225–248. North Holland, Amsterdam (1984)Google Scholar
  19. 19.
    Krikorian R.: Réductibilité presque partout des flots fibrés quasi-périodiques à valeurs dans les groupes compacts. Ann. Scient. Éc. Norm. Sup. 32, 187–240 (1999a)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Krikorian R.: Réductibilité des systèmes produits-croisés à valeurs das des groupes compacts. Astérisque 259, 1–216 (1999b)Google Scholar
  21. 21.
    Krikorian R.: Global density of reducible quasi-periodic cocycles on \({\mathbb{T}^1\times SU(2)}\) . Ann. Math. 2, 269–326 (2001)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Krikorian, R.: Reducibility, differentiable rigidity and Lyapunov exponents for quasiperiodic cocycles on \({\mathbb{T}\times SL(2,\mathbb{R})}\) , preprint. http://arxiv.org/abs/math/0402333 (2004)
  23. 23.
    Krikorian, R., Wang, J., You, J., Zhou, Q.: Linearization of quasiperiodically forced circle flow beyond Brjuno condition, in preparation (2011)Google Scholar
  24. 24.
    Moser J., Poschel J.: An extension of a result by Dinaburg and Sinai on quasiperiodic potentials. Comment. Math. Helv 59, 39–85 (1984)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Puig J.: A nonperturbative Eliasson’s reducibility theorem. Nonlinearity 19(2), 355–376 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Rüssmann H.: On the one dimensional Schrödinger equation with a quasi-periodic potential. Ann. N.Y. Acad. Sci. 357, 90–107 (1980)CrossRefGoogle Scholar
  27. 27.
    Rychlik M.: Renormalization of cocycles and linear ODE with almost-periodic coefficients. Invent. Math. 110, 173–206 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    Simon B.: Kotani theory for one-dimensional stochastic Jacobi matrices. Commun. Math. Phys. 89, 227–234 (1983)zbMATHCrossRefGoogle Scholar
  29. 29.
    Xu J., You J., Qiu Q.: Invariant tori for nearly integrable Hamiltonian systems with degeneracy. Math. Z. 226, 375–387 (1997)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.Department of MathematicsNanjing UniversityNanjingChina

Personalised recommendations